Previous |  Up |  Next


Title: On the structure of solutions of a system of three differential inequalities (English)
Author: Bartušek, Miroslav
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 30
Issue: 2
Year: 1994
Pages: 117-130
Summary lang: English
Category: math
Summary: The aim of this paper is to study the global structure of solutions of three differential inequalities with respect to their zeros. New information for the differential equation of the third order with quasiderivatives is obtained, too. (English)
Keyword: system of three differential equations
Keyword: oscillatory solutions
Keyword: non-oscillatory solutions
Keyword: structure of solutions
MSC: 34A40
MSC: 34A99
MSC: 34C10
MSC: 34C15
idZBL: Zbl 0820.34007
idMR: MR1292563
Date available: 2008-06-06T21:25:59Z
Last updated: 2012-05-10
Stable URL:


Files Size Format View
ArchMathRetro_030-1994-2_4.pdf 274.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo